Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 26, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 18, 2009, 9:43 PM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 18, 2009, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Sherburne County, MN, Stearns County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:50 PM CDT | HAIL 1 | Cold Spring, MN | |
| Jun 18, 10:03 PM CDT | HAIL 0.88 | Rockville, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 3:12 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1331 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 190243
SVRMPX
MNC141-145-171-190330-
/O.NEW.KMPX.SV.W.0026.090619T0243Z-090619T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
943 PM CDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STEARNS COUNTY IN CENTRAL MINNESOTA...
NORTHWESTERN SHERBURNE COUNTY IN CENTRAL MINNESOTA...
NORTHWESTERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 1030 PM CDT
* AT 943 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 3 MILES NORTH OF
COLD SPRING...OR ABOUT 13 MILES WEST OF ST CLOUD...AND MOVING EAST
AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ST NICHOLAS...
ST JOSEPH...
PLEASANT LAKE...
WAITE PARK...
KIMBALL...
LUXEMBURG...
ST CLOUD...
ST AUGUSTA...
FAIRHAVEN...
SOUTH HAVEN...
CLEARWATER...
CLEAR LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0244Z 285DEG 32KT 4551 9442
$$2 follow-up statements
000
WWUS53 KMPX 190255
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
955 PM CDT THU JUN 18 2009
MNC141-145-171-190330-
/O.CON.KMPX.SV.W.0026.000000T0000Z-090619T0330Z/
STEARNS MN-SHERBURNE MN-WRIGHT MN-
955 PM CDT THU JUN 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN WRIGHT...NORTHWESTERN SHERBURNE AND SOUTHEASTERN
STEARNS COUNTIES...
AT 950 PM HAIL THE SIZE OF QUARTERS WAS REPORTED IN COLD SPRING.
AT 954 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THE SEVERE STORM WAS LOCATED NEAR
ROCKVILLE...OR ABOUT 3 MILES NORTHEAST OF COLD SPRING...AND MOVING
EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...ROCKVILLE...PLEASANT LAKE...
WAITE PARK...LUXEMBURG...ST AUGUSTA...ST CLOUD...FAIRHAVEN...
CLEARWATER AND CLEAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0255Z 288DEG 23KT 4548 9437
$$000
WWUS53 KMPX 190330
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1030 PM CDT THU JUN 18 2009
MNC141-145-171-190337-
/O.EXP.KMPX.SV.W.0026.000000T0000Z-090619T0330Z/
STEARNS MN-SHERBURNE MN-WRIGHT MN-
1030 PM CDT THU JUN 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WRIGHT...
NORTHWESTERN SHERBURNE AND SOUTHEASTERN STEARNS COUNTIES EXPIRES AT
1030 PM CDT...
SEVERE STORMS HAVE MOVED OUT OF THE AREA. HOWEVER...HAIL UP TO DIME
SIZE IS STILL POSSIBLE UNTIL 11 PM...ESPECIALLY IN AREAS BETWEEN
CLEAR LAKE AND ST. CLOUD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
LAT...LON 4552 9392 4526 9402 4530 9438 4533 9438
4532 9456 4534 9472 4550 9453 4561 9452
TIME...MOT...LOC 0327Z 271DEG 26KT 4546 9405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:30 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 18, 6:30 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 630 PM CDT THU JUN 18 2009 .UPDATED FOR AVIATION DISCUSSION BELOW... ACTIVE AFTERNOON/EVENING STARTING TO UNFOLD ACROSS CWA AS MOIST AND UNSTABLE AIR MASS IS IN PLACE. THANKS TO MORNING MCS THAT WENT ACROSS IOWA...SURFACE ANALYSIS IS A LITTLE MESSY...BUT THERE IS A PSEUDO WARM FRONT FROM ALEXANDRIA...TO THE TWIN CITIES AND OVER TO EAU CLAIRE. DEWPOINTS HAVE SURGED INTO THE UPPER 60S AND LOWER 70S SOUTH OF THIS BOUNDARY AND CURRENT LAPS ANALYSIS SHOWS MLCAPES AROUND 2500 J/KG IN WRN MN AND ALL GUIDANCE BUT NAM INCREASES MLCAPES TO NEAR 4000 J/KG ACROSS SRN MN BY 00Z THIS EVENING. SHEER IS FORECAST TO INCREASE THROUGH THE AFTERNOON...AND WITH PRESSURE FALLS CURRENTLY BEING SEEN ACROSS ERN SODAK...THIS STILL LOOKS LIKELY. ALOFT...SEEING TWO SHORTWAVES NEAR THE AREA. THE FIRST IS OVER SERN NODAK AND HAS HELPED KICK OFF SEVERE STORMS CURRENTLY OVER THE NW CWA. ANOTHER WAVE CAN BE SEEN ACROSS SRN SODAK AND HAS HAD A FIELD OF ACCUS ASSOCIATED WITH IT ALL DAY. AS THIS GETS INTO THE CWA IN THE NEXT COUPLE OF HOURS...IT SHOULD HELP LEAD TO MORE WIDESPREAD CONVECTION AS IT SHOULD HELP BREAK THE CAP SEEN ON THE 18Z SOUNDING FROM MPX. THIS ACTIVITY WILL LIKELY CONGEAL INTO AN MCS OVER SE MN TONIGHT AS 20 TO 30 KT LLJ POKES UP FROM IOWA INTO THAT AREA. FOR FRIDAY...ANOTHER STRONG SHORTWAVE IS FORECAST TO MOVE THROUGH THE AREA DURING THE DAY WHILE PUSHING A COLD FRONT ACROSS THE CWA. BOTH OF THESE FEATURES WILL BEGIN MOVING ACROSS MN IN THE MORNING AND BE NEAR THE MN/WI BORDER BY THE AFTERNOON. MLCAPES ARE AGAIN FORECAST TO BE AROUND 3000 J/KG...WILL SEE ANOTHER CHANCE FOR SEVERE WEATHER...THOUGH THIS TIME SEVERE CHANCES WILL BE BEST ACROSS SE MN AND WI. STORM CHANCES WILL WILL FINALLY DIMINISH ON SATURDAY AS SHORTWAVE RIDGE MOVES OVERHEAD AND MID AND UPPER LEVELS DRY OUT. TO GO ALONG WITH WITH THE DRYING OUT...WARM UP WILL BEGIN AND WILL START SEEING HIGHS IN THE MID AND UPPER 80S. NEXT SHOT FOR THUNDERSTORMS LOOKS TO BE SUNDAY/SUNDAY NIGHT AS ALL MODELS BRING SHORTWAVE AROUND THE PERIPHERY OF THE SUBTROPICAL RIDGE. NAM AND ECMWF ARE FURTHEST EAST WITH THIS WAVE AND GENERATE SOME LIGHT QPF ACROSS THE CWA. GFS TAKES MOST OF THIS ENERGY ACROSS THE DAKOTAS AND GENERATES VERY LITTLE PRECIP OVER THE MPX CWA. WITH THE SHORTWAVE MOVING THROUGH DURING THE AFTERNOON... FELT THERE IS ENOUGH SUPPORT TO HAVE 20 TO 30 POPS ACROSS AREA SUNDAY/SUNDAY NIGHT. GOING INTO NEXT WEEK...SUBTROPICAL RIDGE BUILDS INTO AREA MONDAY AND TUESDAY...WHICH SHOULD ALLOW TEMPERATURES TO WARM INTO THE 90S AND PUSH THUNDERSTORM STORM ACTIVITY TO THE NORTH OF THE CWA. TUESDAY NIGHT...SHORTWAVE MOVING ACROSS NRN MANITOBA WILL PUSH A COLD FRONT INTO THE CWA. GFS AND ECMWF STALL THIS FRONT OUT ACROSS THE AREA WEDNESDAY AND THURSDAY WHICH MAY LEAD TO ANOTHER ROUND OF PRIMARILY NOCTURNAL MCS TYPE ACTIVITY FOR THE MIDDLE OF NEXT WEEK. && .AVIATION.../00Z TAF ISSUANCE/ CONVECTIVE POTENTIAL OVER FA IS THE MAIN CONCERN THIS EVENING. VIGOROUS WAVE LIFTING INTO NORTHWEST MN AT THIS TIME...WILL CONTINUE THE MCS DEVELOPMENT OVER THIS REGION OF THE STATE. THIS WILL MOVE EAST AFFECTING MAINLY NORTHER TAF SITES/KAXN/KSTC/. FURTHER DEVELOPMENT WILL AFFECT EASTERN FA MAINLY AFTER 02Z...WITH ANOTHER MCS EXPECTED TO DEVELOPMENT FARTHER EAST/SOUTHEAST OVERNIGHT. THICKNESS PROGS SHOULD MOVE ANY MCS MORE OFF INTO WI/IL LATE TONIGHT. EXPECT THINGS TO QUIET DOWN THEN LATER TONIGHT WITH FOG POSSIBLE LOWERING TO AT LEAST MVFR...ESPECIALLY AT SITES THAT SEE TRSA THIS EVENING. APPEARS NEXT WAVE/UPPER LOW TO MOVE ACROSS NORTHERN MN FRIDAY. COULD SEE MORE DEVELOPMENT AS WINDS SHIFT MOVE WEST/NORTHWEST IN THE AFTERNOON...PRIMARILY IN THE EARLY AFTERNOON OVER EASTERN AREAS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/DWE
Hazardous weather outlook, Jun 18, 2:30 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 230 PM CDT THU JUN 18 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191930- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 230 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY IN THE OUTLOOK AREA THIS AFTERNOON AND EVENING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...INCLUDING TORNADOES...ACROSS SOUTHERN INTO CENTRAL MINNESOTA AFTERNOON AND EVENING. THIS INCLUDES THE AREA GENERALLY FROM ALEXANDRIA...TO THE SOUTHERN TWIN CITIES METRO AREA...TO RED WING AND SOUTHWARD. THE PRIMARY THREATS IN THE MODERATE RISK AREA INCLUDE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLASH FLOODING. ELSEWHERE...ACROSS CENTRAL MINNESOTA AND WESTERN WISCONSIN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. IN THIS AREA...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE PRIMARY THREATS. THIS SEVERE WEATHER SETUP IS IN PLACE BECAUSE OF A VERY UNSTABLE AIRMASS ACROSS THE AREA AHEAD OF A SLOW MOVING TROUGH OF LOW PRESSURE IN THE EASTERN DAKOTAS TRACKING TOWARD WESTERN MINNESOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE LIKELY ON FRIDAY ACROSS THE OUTLOOK AREA. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON ACROSS EASTERN MINNESOTA AND WESTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 18, 8:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 4 NW ELROSA 45.60N 95.01W
06/18/2009 M0.75 INCH STEARNS MN TRAINED SPOTTER
&&
RECSpecial weather statement, Jun 18, 8:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
857 PM CDT THU JUN 18 2009
MNZ043-190245-
MORRISON-
857 PM CDT THU JUN 18 2009
AT 857 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHEAST OF RANDALL. THIS STORM WAS MOVING EAST
AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RANDALL.
LASTRUP.
HARDING.
HILLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4620 9437 4617 9436 4616 9382 4599 9382
4603 9462 4622 9450 4622 9439
TIME...MOT...LOC 0158Z 265DEG 29KT 4613 9446Local storm report, Jun 18, 9:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL SAUK CENTRE 46.66N 94.95W
06/18/2009 M0.88 INCH STEARNS MN TRAINED SPOTTER
1 WEST JUNCTION HWY 71 AND HWY 28
&&
RECLocal storm report, Jun 18, 9:21 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 3 SSW NEW MUNICH 45.59N 94.77W
06/18/2009 M0.50 INCH STEARNS MN TRAINED SPOTTER
&&
RECLocal storm report, Jun 18, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL SPRING HILL 45.52N 94.83W
06/18/2009 M1.00 INCH STEARNS MN PUBLIC
0922 PM HAIL 4 S NEW MUNICH 45.57N 94.75W
06/18/2009 M1.25 INCH STEARNS MN STORM CHASER
HAIL STARTED AT 918 PM AND WAS MOSTLY 3/4 INCH...SOME
HALF DOLLARS.
&&
RECLocal storm report, Jun 18, 9:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 4 WNW ST MARTIN 45.52N 94.74W
06/18/2009 M0.25 INCH STEARNS MN TRAINED SPOTTER
&&
RECThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:03 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 57 min |
| Jun 18, 7:32 PM CDT | Special Weather Statement | MPX | Morrison | 43 min |
| Jun 18, 7:48 PM CDT | Special Weather Statement | MPX | Todd | 42 min |
| Jun 18, 8:24 PM CDT | Special Weather Statement | MPX | Todd | 51 min |
| Jun 18, 8:28 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 47 min |
| Jun 18, 8:37 PM CDT | Special Weather Statement | MPX | Stearns | 38 min |
| Jun 18, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 54 min |
| Jun 18, 8:57 PM CDT | Special Weather Statement | MPX | Morrison | 48 min |
| Jun 18, 11:43 PM CDT | Special Weather Statement | MPX | Pope | 62 min |
| Jun 19, 1:00 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 45 min |
| Jun 19, 1:45 AM CDT | Special Weather Statement | MPX | Benton | 30 min |
| Jun 19, 2:54 PM CDT | Special Weather Statement | MPX | Pope | 66 min |
| Jun 19, 4:07 PM CDT | Special Weather Statement | MPX | Pope | 38 min |
| Jun 19, 4:44 PM CDT | Special Weather Statement | MPX | Pope | 61 min |
| Jun 19, 4:50 PM CDT | Special Weather Statement | MPX | Stearns | 55 min |
| Jun 19, 5:36 PM CDT | Special Weather Statement | MPX | Meeker, Wright | 54 min |
| Jun 19, 6:22 PM CDT | Special Weather Statement | MPX | Hennepin, Wright | 38 min |
| Jun 19, 6:39 PM CDT | Special Weather Statement | MPX | Hennepin, Wright | 21 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.